Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Virgin, swollen labia minora, swelling re-appeared after course of medicines finished. Cause?

hello, i am 22. my concern is about my labia minora . mine is slightly swollen for around 4yrs. 4yrs before, i already ask a dr & she gave me a medicine. she said that my labia minora swollen due to the blood capillaries but i never had sexual intercourse yet. after i take that mine is back to normal but unfortunately after the medicine finish, mine swollen again. can anyone explain my problem?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
If you don't have any symptom of pain or discharge or any discomfort then you may forget it.
It is not possible for labia minor to be swollen for four years because of some disease and not cause any problem to you.
It could just be a slight anatomical variation.
If your concerns don't go away after reading this,you may consult a very good gynecologist at some good hospital.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor